JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A GENERALIZATION OF THE SCHUR-COHN TEST
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 4,  2007, pp.649-652
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.4.649
 Title & Authors
A GENERALIZATION OF THE SCHUR-COHN TEST
Lee, You-Ho;
  PDF(new window)
 Abstract
In this note we provide a generalization of the Schur-Cohn test. If be a polynomial of degree n then is a reduced-stable polynomial whose reduced degree is equal to r if and only if $D_n\;:
 Keywords
Schur-Cohn test;reduced-stable;contraction;
 Language
English
 Cited by
 References
1.
C. Foias and A. Frazho, The Commutant Lifting Approach to Interpolation Problems, Operator Theory: Adv. Appl., vol 44, Birkhauser-Verlag, Boston, 1990.

2.
J. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981.

3.
I. Gohberg, S. Goldberg and M. A. Kaashoek, Classes of Linear Operators, Vol II, Birkhauser-Verlag, Basel, 1993.

4.
I. Schur, Uber Potenzreihen die im Innern des Einheitskreises beschrankt sind, J. Reine Angew. Math. 147 (1917), 205-232.

5.
S. Takahashi, Extension of the theorems of Caratheodory-Toeplitz-Schur and Pick, Pacific J. Math. 138 (1989), 391-399. crossref(new window)